# SDR DALA105733227

- Difficulty date: March 15, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N327NW
- Make and model: Airbus A320-211
- Aircraft serial: 297
- Aircraft time: 55,235 hours, 24,899 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON-ROUTINE CHECK, FOUND EMERGENCY LIGHT AT SEAT 16 INOPERATIVE. MX REPAIRED BROKEN WIRE AT FLOOR CONNECTION AND OPS CHECK WAS NORMAL. ACFT RETURNED TO SERVICE.
